# SDR MWEA010133

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5911279504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 20 HAS .5 INCH BY .5 INCH OF LITE CORROSION ON FORWARD BOTTOM FLANGE, STATION 79.  FABRICATED AND INSTALLED BUSHINGS AND REPAIR STRAPS.
